MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS
Model Number CC4204A
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.Work order search: no similar complaint type events were reported for units within the same lot.(b)(4).
 
Event or Problem Description
The reporter indicated that a cc4204a +20.5 diopter, implantable collamer lens tore before/during loading.There was patient contact.No patient injury.Additional information has been requested but none has been forthcoming.If additional information is received a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
Additional information: h3- device evaluation: lens was returned in liquid in a lens vial.Visual inspection found the optic and haptic torn.Claim#(b)(4).

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia, ca
MDR Report Key10114932
Report Number2023826-2020-01141
Device Sequence Number2319690
Product Code HQL
UDI-Device Identifier00841542102407
UDI-Public00841542102407
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Model NumberCC4204A
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2020
Initial Date Received by Manufacturer 05/13/2020
Supplement Date Received by Manufacturer06/30/2020
Initial Report FDA Received Date06/03/2020
Supplement Report FDA Received Date07/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1